Several years ago I had "lipodissolve". They were shots that were very painful but were supposed to dissolve fat. Liposuction without going under the knife. I look worst then before I had the treatment. I had it in my stomach area and my stomach is very uneven with loose skin and almost rolls of skin in the areas they did the shots. The center that did the treatment went out of business shortly after I had my treatments. I spent approx. $3000.00. Is there any surgery or treatment that could help correct this?
On: 03/28/2013 08:40 pm
To doctors from: Wisconsin
DrRobertaGartside on 03/29/2013 06:03 pm wrote:
I would recommend you consult with a board certified plastic surgeon. I may need surgery, such as a tummy tuck to remove the skin effected by the "lipodissolve". Unfortunately, surgery cannot always be avoided. You may not have been a candidate for liposuction alone from the start if you have loose skin and rolls now. Liposuction, like the lipodissolve, only removes fat and relies on the skin's elastic property to retract to a more normal position. With liposuction, that removal can be better controlled over larger areas, where as lipodissolve would have been better suited for smaller areas and touch ups. Neither however can get rid of excess skin. If you only have some small isolated dimples or dents, fat grafting may help. Again, until you are seen, this are only suggestions and not advice. I hope things can work out for you.